# SDR DALA2020120403974

- Difficulty date: November 30, 2020
- Submitted: December 4, 2020
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 92,294 hours, 41,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Illuminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM 33D TO 37D ILLUMINATED.  CORRECTIVE ACTION: RESET EMERGENCY LIGHTS.  SYSTEM OPERATION IS NORMAL.
